MAUDE Adverse Event Report: VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the nurse observed a change of color of the heating wire inside the boxed patient circuit assy, 31a,filtered,850s.The issue occurred during patient-use and the circuit was replaced.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
BOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10804891
Report Number2021710-2020-12786
Device Sequence Number19552010
Product Code LSZ
UDI-Device Identifier10846446003192
UDI-Public(01)10846446003192(10)0004038692
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOXED PATIENT CIRCUIT ASSY,31A,FILTERED,850S
Device Catalogue Number11518-850S
Device Lot Number0004038692
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;